| Catalog Number |
HT2.5LG |
| Medical Device Problem Code |
Separation Failure (2547)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Patient's identifier, age, sex, weight, date of event, other relevant history, including preexisting medical conditions, implant date and explant date were not provided.When the requested information becomes available, a supplementary report will be submitted.Device evaluation results are not available.When the analysis is complete, a supplemental report will be submitted.Pma/510(k): not applicable.
Event or Problem Description
Per complaint (b)(4), insertion tool would not detach from implant after placing.Implant had to be backed out and another one placed.
Additional Manufacturer Narrative
Follow-up submitted to report device evaluation.Updated section b4 for report submission date and b6 to report device evaluation results.Updated d9 for device return date, g1 for follow-up report submitter, g3 for awareness date and g6 for report type and follow-up number.Updated h2 for follow-up type, h3 for device evaluation status and h6 method, result and conclusion codes.Updated section a1 for patient identifier, a2 for patient age, d6a for implant date, d6b for explant date.This complaint is being submitted late due to the furloughs that resulted from the global pandemic and is captured within deviation (b)(4).